Alert archive / California / Flash Flood Warnings in 2025

Flash Flood Warning 16, NWS San Diego, CA

August 25, 2025San Diego County, California

NWS San Diego, CA issued this flash flood warning at Aug 25, 2025, 3:01 PM PDT for San Diego County, California. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2025, 3:01 PM PDT (22:01 UTC)
Expired
Aug 25, 2025, 5:00 PM PDT
In force
119 min
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County San Diego County, CA

The radar

The San Diego radar (KNKX), 84 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2025-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2025-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1772 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

184 
WGUS56 KSGX 252201
FFWSGX
CAC073-260000-
/O.NEW.KSGX.FF.W.0016.250825T2201Z-250826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
301 PM PDT Mon Aug 25 2025

The National Weather Service in San Diego has issued a

* Flash Flood Warning for...
  East Central San Diego County in southwestern California...

* Until 500 PM PDT.

* At 301 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1.25 inches of 
  rain have fallen. The expected rainfall rate is 0.5 to 1 inch in 1 
  hour. Additional rainfall amounts of 0.5 to 1.25 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Hwy 78 Between Borrego Springs Rd And Ocotillo Wells, Hwy 78 
  Between S2 And Borrego Springs Rd, Borrego Springs, Fish Creek 
  Wash, Ocotillo Wells, Hwy S2 Between Agua Caliente And Canebrake, 
  Hwy S2 Vallecito Creek Rd, Hwy S2 Between Canebrake And Imperial 
  County Line, Hwy S2 Between Shelter Valley And Agua Caliente and 
  Agua Caliente.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3320 11624 3321 11608 3319 11608 3313 11608
      3307 11608 3307 11610 3303 11610 3300 11610
      3290 11610 3287 11626 3294 11631 3309 11633

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Zuber
2 follow-up statements
230 
WGUS76 KSGX 252250
FFSSGX

Flash Flood Statement
National Weather Service San Diego CA
350 PM PDT Mon Aug 25 2025

CAC073-260000-
/O.CON.KSGX.FF.W.0016.000000T0000Z-250826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Diego CA-
350 PM PDT Mon Aug 25 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS 
AFTERNOON FOR EAST CENTRAL SAN DIEGO COUNTY...

At 350 PM PDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 0.75 and 2 inches of rain have 
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Hwy 78 Between Borrego Springs Rd And Ocotillo Wells, Hwy 78 
  Between S2 And Borrego Springs Rd, Borrego Springs, Fish Creek 
  Wash, Ocotillo Wells, Hwy S2 Between Agua Caliente And Canebrake, 
  Hwy S2 Vallecito Creek Rd, Hwy S2 Between Canebrake And Imperial 
  County Line, Hwy S2 Between Shelter Valley And Agua Caliente and 
  Agua Caliente.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

&&

LAT...LON 3314 11608 3313 11608 3307 11608 3307 11610
      3303 11610 3300 11610 3290 11610 3287 11626
      3294 11631 3311 11631 3308 11628 3320 11624
      3317 11609 3316 11608

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Zuber
254 
WGUS76 KSGX 252358
FFSSGX

Flash Flood Statement
National Weather Service San Diego CA
458 PM PDT Mon Aug 25 2025

CAC073-260008-
/O.EXP.KSGX.FF.W.0016.000000T0000Z-250826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Diego CA-
458 PM PDT Mon Aug 25 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 5 PM PDT THIS AFTERNOON FOR 
EAST CENTRAL SAN DIEGO COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3314 11608 3313 11608 3307 11608 3307 11610
      3303 11610 3300 11610 3290 11610 3287 11626
      3294 11631 3311 11631 3308 11628 3320 11624
      3317 11609 3316 11608

$$

KW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 12:56 PM PDT, 2 hours 5 minutes earlier.

Area forecast discussion, Aug 25, 12:56 PM PDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
1256 PM PDT Mon Aug 25 2025

.SYNOPSIS...
Thunderstorms develop today over the mountains and deserts with
heavy rainfall rates at times potentially exceeding 1"/hr.
Afternoon monsoon thunderstorms will be possible both Tuesday and
Wednesday as well, with more constricted coverage in the
mountains. A pattern change for the latter half of the week will
limit thunderstorms after Wednesday, with more seasonable
temperatures and a deepening marine layer. By the weekend and into
early next week, a warming trend sets in and temperatures return
above normal.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Water vapor imagery shows high pressure over the Four Corners region
today, while a deepening low spins off the coast of California.
Ample moisture pushes up into the Desert Southwest today, with PWs
exceeding 1.5" across much of Imperial County and far eastern San
Diego and Riverside counties. Widespread storms are expected to
develop beginning around noon, with flash flooding as the main
threat. Rain rates could exceed 1"/hr and some hi-res guidance shows
the possibility of 2"+/hr, especially in the Riverside and San Diego
Mountains. Outside of the flooding threat, these storms will also be
capable of very gusty winds exceeding 60 mph and downburst will
not be out of the question given higher CBs, especially for areas
further north. While less of a concern, small hail may accompany
any thunderstorm that develops. The best chances for storms today
will be in the San Diego County Mountains and Deserts, Riverside
Mountains, and Coachella Valley. With the influx of mid-level
moisture today, cloud cover already stretches from much of San
Diego County through Imperial County and into Arizona. This cloud
layer may actually limit some of the convection today, but also
plays into the available moisture that storms will have for the
afternoon.

Most of the convection should end by 6PM local time, with only a few
lingering showers and thunderstorms across the higher terrain as the
high begins to break down and elongates, with a big flux of
moisture this evening. As the aforementioned low moves closer to
the coast, thunderstorm chances will shift northward for Tuesday,
with the higher rain rates (>1"/hr) shifted towards the San
Bernardino Mountains and High Deserts for Tuesday afternoon.
Tomorrow looks like a rince-and-repeat of today, just with the
main corridor of moisture and storms shifted towards those
northern regions. By Wednesday, the low transitions to an open
trough and moves inland and monsoonal thunderstorm chances drop
for Wednesday and beyond. Temperatures through the end of the week
hold stable, just at or slightly below normal for afternoon
highs. Ample lingering moisture in the deserts and desert
foothills will limit overnight lows from cooling much through the
the end of the week, keeping things a bit warmer on the eastern
sides of the mountains. With heights falling a bit, the marine
layer will begin to deepen, making it further inland each night
after Wednesday. Weak ridging builds back in this weekend, and
temperatures look to begin to warm by Sunday.

&&

.AVIATION...
252100Z...Coast/Valleys...Mid and high level clouds AOA 10,000 ft
this afternoon. Low clouds redevelop after 04Z Tue with bases around
900-1200 ft MSL making it 15-20 miles inland by 12z. Scatter out 16-
17z.

Mountains/Deserts...+SHRA/TSRA over the mountains are occurring over
the mountains. CB bases near 10 kft and tops to 30 kft. Gusty
outflow winds higher than 35 kts, 1-3 SM vis in +RA, small hail, and
lightning are possible. 40-50% chance a TSRA could drift within 10
miles of KPSP and KTRM until 01z. CB/SHRA dissipating this evening.
More +SHRA/TSRA Tuesday afternoon, similar to today.

&&

.MARINE...
No hazardous marine conditions are expected through Friday.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...None.

&&

PUBLIC...Zuber
AVIATION/MARINE...Westerink

In the hours before

Special weather statement, Aug 25, 1:19 PM PDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service San Diego CA
119 PM PDT Mon Aug 25 2025

CAZ048-050-056-058-065-252100-
San Diego County Mountains CA-Riverside County Mountains CA-
San Gorgonio Pass Near Banning CA-
San Bernardino and Riverside County Valleys-The Inland Empire CA-
San Diego County Inland Valleys CA-
119 PM PDT Mon Aug 25 2025

...A STRONG THUNDERSTORM WILL IMPACT RIVERSIDE AND NORTH CENTRAL SAN
DIEGO COUNTIES THROUGH 200 PM PDT...

At 119 PM PDT, Doppler radar was tracking a strong thunderstorm near
East Hemet, or 7 miles southeast of Hemet. This thunderstorm was
nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Temecula, Hwy 243 Between Banning And Idyllwild, Idyllwild-Pine Cove,
Hemet, Mt San Jacinto State Park, Anza, San Jacinto, Aguanga, Valle
Vista, East Hemet, Hwy 79 Between Oak Grove And Aguanga, Hwy 74
Between Hemet And Mountain Center, Palomar Mountain, Palomar Mountain
State Park, Sage, Pauma Indian Reservation, Saboba Indian
Reservation, Oak Grove, Pala Indian Reservation, and Cahuilla Indian
Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3388 11669 3374 11674 3334 11680 3337 11702
      3369 11699 3389 11687
TIME...MOT...LOC 2019Z 134DEG 1KT 3365 11690

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

KW
Special weather statement, Aug 25, 1:33 PM PDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service San Diego CA
133 PM PDT Mon Aug 25 2025

CAZ058-062-252115-
San Diego County Mountains CA-San Diego County Deserts CA-
133 PM PDT Mon Aug 25 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL SAN DIEGO COUNTY
THROUGH 215 PM PDT...

At 133 PM PDT, Doppler radar was tracking a strong thunderstorm near
Hwy S2 Vallecito Creek Rd, or 14 miles east of Mount Laguna, moving
northwest at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hwy S2 Between Agua Caliente And Canebrake, Hwy S2 Vallecito Creek
Rd, Hwy S2 Between Canebrake And Imperial County Line, Fish Creek
Wash, Hwy S2 Between Shelter Valley And Agua Caliente, Agua Caliente,
and Canebrake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3282 11626 3297 11636 3306 11619 3291 11610
      3285 11610
TIME...MOT...LOC 2033Z 152DEG 7KT 3290 11621

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Villafane
Special weather statement, Aug 25, 1:58 PM PDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service San Diego CA
158 PM PDT Mon Aug 25 2025

CAZ048-055-056-061-065-252145-
Riverside County Mountains CA-San Gorgonio Pass Near Banning CA-
Coachella Valley CA-San Bernardino and Riverside County Valleys-
The Inland Empire CA-San Bernardino County Mountains CA-
158 PM PDT Mon Aug 25 2025

...A STRONG THUNDERSTORM WILL IMPACT RIVERSIDE COUNTY THROUGH 245 PM
PDT...

At 157 PM PDT, Doppler radar was tracking a strong thunderstorm over
Mt San Jacinto State Park. This thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northwestern Palm Springs, Mt San Jacinto State Park, Idyllwild-Pine
Cove, Hwy 243 Between Banning And Idyllwild, Banning, southwestern
Desert Hot Springs, Cabazon, Whitewater, North Palm Springs, Valle
Vista, Hwy 74 Between Hemet And Mountain Center, Morongo Indian
Reservation, and Saboba Indian Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3373 11656 3374 11687 3396 11686 3395 11654
      3382 11650
TIME...MOT...LOC 2057Z 180DEG 0KT 3386 11669

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KW
Special weather statement, Aug 25, 2:32 PM PDT, 29 minutes before
Special Weather Statement
National Weather Service San Diego CA
232 PM PDT Mon Aug 25 2025

CAZ058-062-252215-
San Diego County Mountains CA-San Diego County Deserts CA-
232 PM PDT Mon Aug 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SAN DIEGO COUNTY
THROUGH 315 PM PDT...

At 232 PM PDT, Doppler radar was tracking a strong thunderstorm near
Mount Laguna, moving southwest at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mount Laguna, I-8 Between Pine Valley And Boulevard, Hwy S2 Vallecito
Creek Rd, Hwy S2 Between Canebrake And Imperial County Line, Hwy S2
Between Agua Caliente And Canebrake, Fish Creek Wash, Pine Valley,
Hwy S2 Between Shelter Valley And Agua Caliente, northeastern
Boulevard, La Posta Indian Reservation, Canebrake, Agua Caliente,
Manzanita Indian Reservation, and Campo Indian Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3268 11611 3275 11653 3295 11645 3297 11630
      3304 11622 3298 11611 3273 11610
TIME...MOT...LOC 2132Z 031DEG 15KT 3283 11637

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Zuber
Special weather statement, Aug 25, 2:42 PM PDT, 19 minutes before
Special Weather Statement
National Weather Service San Diego CA
242 PM PDT Mon Aug 25 2025

CAZ055-060-252230-
Apple and Lucerne Valleys CA-San Bernardino County Mountains CA-
242 PM PDT Mon Aug 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SAN BERNARDINO COUNTY THROUGH
330 PM PDT...

At 242 PM PDT, Doppler radar was tracking a strong thunderstorm over
southwestern Lucerne Valley. This thunderstorm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lucerne Valley, Hwy 18 Between Baldwin Lake And Lucerne Valley,
Baldwin Lake, and western Johnson Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3437 11705 3453 11703 3436 11663 3421 11665
TIME...MOT...LOC 2142Z 319DEG 4KT 3437 11693

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Westerink
Local storm report, Aug 25, 2:56 PM PDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
256 PM PDT Mon Aug 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     Tstm Wnd Gst     7 SSW Pine Valley       32.73N 116.58W
08/25/2025  M50 MPH          San Diego          CA   Mesonet

            Mesonet station HP030 Los Pinos measured a
            thunderstorm wind gust of 50 mph.

0140 PM     Tstm Wnd Gst     5 SSE Pine Valley       32.76N 116.49W
08/25/2025  M50 MPH          San Diego          CA   Mesonet

            Mesonet station BMSSD Buckman Springs (SDGE)
            reported a thunderstorm wind gust of 50 mph.

0230 PM     Tstm Wnd Gst     4 SW Palm Springs       33.78N 116.55W
08/25/2025  M54 MPH          Riverside          CA   Public

            SCE Palm Canyon station measured a
            thunderstorm wind gust of 54 mph.

&&

SS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 12:05 PM PDTAreal Flood AdvisorySGXSan Diego2 hr
Aug 25, 12:11 PM PDTSpecial Weather StatementSGXSan Diego49 min
Aug 25, 12:40 PM PDTFlash Flood Warning Considerable damage threatSGXSan Diego3 hr
Aug 25, 1:08 PM PDTSpecial Weather StatementSGXSan Diego52 min
Aug 25, 1:19 PM PDTSpecial Weather StatementSGX41 min
Aug 25, 1:30 PM PDTAreal Flood AdvisorySGXRiverside2 hr
Aug 25, 1:33 PM PDTSpecial Weather StatementSGXSan Diego42 min
Aug 25, 1:39 PM PDTSevere Thunderstorm WarningSGXSan Diego50 min
Aug 25, 1:58 PM PDTSpecial Weather StatementSGX47 min
Aug 25, 2:01 PM PDTFlash Flood Warning Considerable damage threatSGXSan Diego3 hr
Aug 25, 2:04 PM PDTSevere Thunderstorm Warning Considerable damage threatSGXSan Diego44 min
Aug 25, 2:09 PM PDTAreal Flood AdvisorySGXSan Diego2 hr
Aug 25, 2:23 PM PDTAreal Flood AdvisorySGXRiverside119 min
Aug 25, 2:28 PM PDTSevere Thunderstorm WarningSGXRiverside62 min
Aug 25, 2:32 PM PDTSpecial Weather StatementSGXSan Diego43 min
Aug 25, 2:42 PM PDTSpecial Weather StatementSGX48 min
Aug 25, 2:47 PM PDTSevere Thunderstorm WarningSGXSan Diego58 min
Aug 25, 2:51 PM PDTAreal Flood AdvisorySGXSan Bernardino2 hr
Aug 25, 3:02 PM PDTFlash Flood Warning Considerable damage threatSGXRiverside3 hr
Aug 25, 3:06 PM PDTSevere Thunderstorm WarningSGXRiverside54 min
Aug 25, 3:15 PM PDTAreal Flood AdvisorySGXRiverside119 min
Aug 25, 3:23 PM PDTSpecial Weather StatementSGXSan Bernardino52 min
Aug 25, 4:06 PM PDTSpecial Weather StatementSGXOrange39 min
Aug 25, 4:42 PM PDTAreal Flood AdvisorySGXRiverside59 min

Nearby

Flash Flood Warnings in California, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.